Mathematical modelling of a continous settling, apparatus

Katona, Sándor and Fejes, Pál: Mathematical modelling of a continous settling, apparatus. Acta physica et chemica, (23) 4. pp. 515-521. (1977)

[img] Cikk, tanulmány, mű
phys_chem_023_fasc_004_515-521.pdf

Download (914kB)
Item Type: Article
Journal or Publication Title: Acta physica et chemica
Date: 1977
Volume: 23
Number: 4
Page Range: pp. 515-521
ISSN: 0001-6721
Language: angol
Uncontrolled Keywords: Természettudomány, Kémia, Fizika
Additional Information: Bibliogr.: 521. p.; Ismertetett mű: Š. Katona-P. Feješ: Matematičeskoe modelirovanie osaditel'nogo oborudovaniâ nepereryvnogo dejstviâ
Date Deposited: 2016. Oct. 17. 09:25
Last Modified: 2016. Oct. 17. 09:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/24042

Actions (login required)

View Item View Item